# SDR CALA9600679

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: M62452060143
- Condition: Leaking
- Location: Apu Fcu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A KEROSENE ODOR WAS SMELLED IN THE COCKPIT AND CABIN AFTER TAKEOFF FROM DFW.  THE AIRCRAFT WAS RETURNED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL LINE TO APU FCU LEAKING.  THE FUEL LINE WAS REMOVED AND REPLACED.  THE APU WAS RUN WITH NO LEAKS OR ODOR OBSERVED.
